Revista Matemática Iberoamericana

Full-Text PDF (177 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 3, 2006, pp. 977–992
DOI: 10.4171/RMI/481

Published online: 2006-12-31

Restricted Radon Transforms and Unions of Hyperplanes

Daniel M. Oberlin[1]

(1) Florida State University, Tallahassee, USA

We study $L^p (\mathbb{R}^n)\rightarrow L^{\alpha ,\infty}_{d\mu (\sigma)}(L^{\infty}_{dt})$ estimates for the Radon transform in certain cases where the dimension of the measure $\mu$ on $\Sigma^{(n-1)}$ is less than $n-1$.

Keywords: Radon transform, Hausdorff dimension, Besicovitch set

Oberlin Daniel: Restricted Radon Transforms and Unions of Hyperplanes. Rev. Mat. Iberoam. 22 (2006), 977-992. doi: 10.4171/RMI/481